# SDR UPS02237446

- Difficulty date: December 20, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK IN ELEVATOR SUPPORT RIB AT ELEVATOR STA 17.20 LEFT I/B UPPER FLANGE.  RIB REPLACED.
